MathSciNet Relay Station
MathSciNet bibliographic data
MR1249666 49J40 (49N15 90C29)
Yang, X. Q. Vector variational inequality and its duality. Nonlinear Anal. 21 (1993), no. 11, 869–877.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement